MathSciNet Relay Station
MathSciNet bibliographic data
MR212156 28.70
Adler, R. L.; Weiss, B. Entropy, a complete metric invariant for automorphisms of the torus. Proc. Nat. Acad. Sci. U.S.A. 57 1967 1573–1576.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement